One being Combivent and they other is Symbicort 160/4.5. His lung capacity is 45 percent. Since starting these breather he has just lost all of his energy. He is constantly sick to his stomach and seems to have lost the strength in his arm and is waking up 3 and 4 times a night in awful pain with his legs and arms cramping. Can this all be from the medicine he is taking? I might add that he was also put on high blood pressure meds at the same time Amlodipine Besylate 5mg and Lisinop/HCTZ 20-25 mg. He is a very out going person but all of seems to have just drained him from being able to do the things he enjoys.
You said he was put on high blood pressure meds at the same time, and they are Amlodipine and Lisinopril/HCTZ. Don't discount that it could be the Lisinopril causing his problems. I have COPD and was put on high BP meds. The Lisinopril darned near sent me to the ER but my doctor would not listen to me. I quit the Lisinopril on my own and quit the doctor too. When I went off the Lisinopril I felt like a new person.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2009 • 4 answers
Posted 30 Jun 2010 • 2 answers
Posted 9 May 2014 • 3 answers
Posted 28 Mar 2015 • 2 answers
Posted 1 Sep 2016 • 0 answers